MAUDE Adverse Event Report: STRYKER NEUROVASCULAR CORK SURPASS EVOLVE 5.0MM X 20MM - PMAS; INTRACRANIAL ANEURYSM FLOW DIVERTER

STRYKER NEUROVASCULAR CORK SURPASS EVOLVE 5.0MM X 20MM - PMAS; INTRACRANIAL ANEURYSM FLOW DIVERTER
Model Number FDS50020
Medical Device Problem Code Premature Activation (1484)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/27/2021
Type of Reportable Event Malfunction
Event or Problem Description
It was reported during the procedure that the subject stent prematurely deployed while attempting to re-sheath.The physician replaced it with a new device and completed the procedure without clinical consequences to the patient.
 
Additional Manufacturer Narrative
The device was returned and the lot number was confirmed with the packaging returned with the device.During visual inspection the device was returned together with catheter.The stent delivery wire was found to be kinked/bent.The deployed stent was found to be inside returned catheter.The stent was removed using patency mandrel.The stent wire ends were found to be damaged.The introducer sheath was not returned.The returned catheter was intact.Functional testing was not performed.Due to the automated mes system there are controls in the manufacturing process to ensure the product met specifications upon release.The reported event is covered in the device directions for use (dfu).As well, the risk of the reported event is documented in the risk documentation and there are current controls to mitigate the risk of the as reported event.The reported event was confirmed during the device analysis.The device failed to meet specification when returned for analysis.It was reported that the stent deployed half was outside the catheter and half was inside.It is probable that the device was damaged during the clinical procedure, causing the reported event.An assignable cause of procedural factors will be assigned to the reported event of the stent deployed prematurely during use and to the analyzed event of the stent delivery wire kinked/bent, the stent deformed and the stent deployed prematurely during use, as this complaint appears to be associated with a product that met stryker design and manufacturing specifications and was used in accordance with the dfu, but performance was limited due to procedural and/or anatomical factors during use.
 
Event or Problem Description

Brand Name
SURPASS EVOLVE 5.0MM X 20MM - PMAS
Common Device Name
INTRACRANIAL ANEURYSM FLOW DIVERTER
Manufacturer (Section D)
STRYKER NEUROVASCULAR CORK
ida industrial estate
model farm road
cork NA
EI  NA
Manufacturer (Section G)
STRYKER NEUROVASCULAR CORK
ida industrial estate
model farm road
cork NA
EI   NA
Manufacturer Contact
tara lopez
47900 bayside parkway
fremont, CA 94538
5104132500
MDR Report Key12457336
Report Number3008881809-2021-00372
Device Sequence Number11753388
Product Code OUT
UDI-Device Identifier07613327375299
UDI-Public07613327375299
Combination Product (Y/N)N
Initial Reporter StateOH
Initial Reporter CountryUS
PMA/510(K) Number
P170024/S003
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 11/12/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date01/02/2024
Device Model NumberFDS50020
Device Catalogue NumberFDS50020
Device Lot Number22660968
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer09/07/2021
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 08/16/2021
Supplement Date Received by Manufacturer10/28/2021
Initial Report FDA Received Date09/10/2021
Supplement Report FDA Received Date11/12/2021
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured01/03/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexMale